# SDR VNAA2018022511101

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 32,772 hours, 31,902 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED AND DECLARED AN EMERGENCY DUE TO RIGHT BLEED DUCT MESSAGE. MAINTENANCE RE-POSITIONED MT204 AWAY FROM A METAL CLAMP.
